MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1399-6576.1988.tb02754.x

Медицинская библиотека · Acta anaesthesiologica Scandinavica · 1988

Slowing of the heart during anaphylactic shock. A report of five cases.

Jacobsen J, Secher N H

Клинический случайСтатьяПеревод в очереди

Аннотация

Five patients are reported with anaphylactic shock reactions due to i.v. administration of atracurium, methicillin, amidotrezoate (n = 2) and plasma. In these patients a fall in heart rate (HR) from 5-50 beats.min-1 was recorded during the hypotensive period. In three of the patients HR was 40 beats.min-1 or less, and in two of the patients a hypotensive bradycardiac episode spontaneously reappeared after normal HR and BP were established. Central venous pressure (CVP) fell in one patient from 0.8 to 0.6 kPa as HR and BP decreased while arterial oxygen tension remained normal. All patients were in a stable condition after treatment with volume expansion and sympathomimetic drugs. These observations indicate that anaphylactic shock is associated with a strong and sometimes persistent vagal tone to the heart in parallel with the early reaction to hypotensive hypovolaemic shock.

Для цитирования: Jacobsen J, Secher N H. Slowing of the heart during anaphylactic shock. A report of five cases.. Acta anaesthesiologica Scandinavica. 1988. DOI: 10.1111/j.1399-6576.1988.tb02754.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.